# SDR SWAA2023071777137

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 35,900 hours, 16,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP IS DELAMINATED ON INBOARD SIDE LOWER SURFACE 11.5' X 10.5'. IT DOES HAVE SEPARATION ON THE TRAILING EDGE.<[01] REMOVED AND REPLACED LH WING OUTBD AFT FLAP PER AMM 27-51-22
